Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 11, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 13, 2017, 11:00 AM EDT. It took effect at Mar 13, 2017, 8:00 PM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2017, 11:00 AM EDT (15:00 UTC)
- In effect from
- Mar 13, 2017, 8:00 PM EDT
- Expired
- Mar 16, 2017, 2:00 AM EDT
- In force
- 54 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
884 WHUS72 KMFL 131500 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1100 AM EDT MON MAR 13 2017 AMZ650-651-670-671-132300- /O.NEW.KMFL.SC.Y.0011.170314T0000Z-170315T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1100 AM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY. * WINDS...SOUTH TO SOUTHWEST WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
401 WHUS72 KMFL 131954 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 354 PM EDT MON MAR 13 2017 GMZ656-657-676-141600- /O.EXB.KMFL.SC.Y.0011.170314T0800Z-170315T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 354 PM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT TUESDAY. * WINDS...NORTHWEST 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-141600- /O.CON.KMFL.SC.Y.0011.170314T0000Z-170315T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 354 PM EDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT WEDNESDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
895 WHUS72 KMFL 140806 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 406 AM EDT TUE MAR 14 2017 AMZ650-651-670-671-141615- /O.EXT.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 406 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-141615- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170315T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 406 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
288 WHUS72 KMFL 141343 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 943 AM EDT TUE MAR 14 2017 GMZ656-657-676-150000- /O.EXT.KMFL.SC.Y.0011.000000T0000Z-170315T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 943 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS...NORTHWEST AROUND 20 KT WITH GUSTS UP TO 25 KT. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-150000- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 943 AM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
978 WHUS72 KMFL 141949 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 349 PM EDT TUE MAR 14 2017 GMZ656-657-676-151000- /O.EXT.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 349 PM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-151000- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 349 PM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
833 WHUS72 KMFL 150748 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 348 AM EDT WED MAR 15 2017 AMZ650-651-670-671-151600- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 348 AM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-151600- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 348 AM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
287 WHUS72 KMFL 151354 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 954 AM EDT WED MAR 15 2017 AMZ650-651-670-671-160000- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 954 AM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST AROUND 20 KT WITH GUSTS UP TO 25 KT. * SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-160000- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 954 AM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
667 WHUS72 KMFL 152013 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 413 PM EDT WED MAR 15 2017 AMZ650-651-670-671-160415- /O.EXT.KMFL.SC.Y.0011.000000T0000Z-170316T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 413 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-160000- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 413 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KTS. * SEAS...3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
590 WHUS72 KMFL 152344 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 744 PM EDT WED MAR 15 2017 GMZ656-657-676-160045- /O.EXP.KMFL.SC.Y.0011.000000T0000Z-170316T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 744 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... REGIONAL WINDS HAVE FALLEN BELOW ADVISORY CRITERIA, THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR WINDS OF 15-20 KNOTS. $$ AMZ650-651-670-671-160600- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 744 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
847 WHUS72 KMFL 160023 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 823 PM EDT WED MAR 15 2017 AMZ650-651-670-671-160600- /O.CON.KMFL.SC.Y.0011.000000T0000Z-170316T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 823 PM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WINDS...NORTH AROUND 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 13, 10:09 AM EDT, 51 minutes earlier.
Area forecast discussion, Mar 13, 10:09 AM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Miami FL 1009 AM EDT Mon Mar 13 2017 ...Showers and a few thunderstorms through Tonight, some may become strong... .UPDATE... Latest mesoanalysis from SPC places portions of the west coast of South Florida under marginal risk for severe weather this evening. POPS/WX have been updated to carry showers and slight chances of thunderstorms everywhere through the overnight hours. A strong mid/upper level shortwave trough is moving into the SE states and enhancing a local sfc low over the area. Also, winds will increase this afternoon ahead of the trough. Best chances for stronger thunderstorms reside mainly over the western half of South Florida, but a few storms are possible anywhere. Short term forecast has been updated to reflect these adjustments, the rest of the package remains on track. && .PREV DISCUSSION... /issued 841 AM EDT Mon Mar 13 2017/ AVIATION... Current light and variable winds will gradually shift to the south southeast through the rest of the morning hours, and increasing to around 15 knots along the east coast terminals in the afternoon. For APF, light and variable winds will shift to the south at 10-15 10 knots this afternoon. VFR prevails through the early afternoon hours, then VCSH/VCTS is expected at the east coast terminals through the early evening hours. Some brief periods of MVFR are possible with the heaviest showers. Best chances for rain or even a few thunderstorms between 17Z-00Z. Lingering fog over APF should dissipate by 14z this morning. PREV DISCUSSION... /issued 405 AM EDT Mon Mar 13 2017/ .Showers and Thunderstorms This Afternoon and Tonight, Then Clearing and Turning Cooler Rest of Week... DISCUSSION... Near term: patchy fog forming over parts of the area early this morning expected to become a bit more widespread as we get closer to sunrise, but should burn off by 9 AM as warm southerly winds kick in. A cluster of moderate to heavy showers over the Gulf Stream about 15-20 miles offshore will remain over the waters over the next couple of hours. Today's impact weather system taking shape early this morning over the Gulf of Mexico in the form of a surface low over the western Gulf. Strong mid/upper level shortwave trough over the southern Plains will move east and lead to deepening of the surface low as it moves east along a stationary front stretching to North Florida. Ahead of the system, wind fields strengthen over South Florida this afternoon, with deep-layered shear of 50 knots by this evening. Do not expect much in the way of precipitation through about midday, with the initial focus for scattered showers and a few thunderstorms this afternoon over Southeast Florida, particularly Broward and Palm Beach counties, where deepening SW flow converges with SE-S flow pinned along the east coast. Main focus of showers/thunderstorms will likely come after 6 PM this evening in the form of a squall line or band of embedded thunderstorms moving west/east across the peninsula. Upper jet stream of 130+ knots over North Florida along with strengthening wind fields down through the low levels will provide sufficient dynamics and forcing for potentially strong to even severe thunderstorms. Storm Prediction Center has a marginal risk of damaging winds for the Southwest Florida Gulf Coast where the threat is maximized due to slightly higher moisture and instability compared to the rest of South Florida. However, a few storms with gusts over 40 mph are certainly a distinct possibility elsewhere over South Florida as the showers and storms spread east during the late evening and overnight hours. Periods of showers and thunderstorms will continue across South Florida until the passage of the cold front around daybreak Tuesday. Early clouds and showers on Tuesday over far southern areas will give way to clearing skies as drier and cooler slowly filters into the area on increasing W-NW winds. The cooler temperatures will begin to be felt Tuesday night, with temperatures dropping into the upper 40s and 50s by daybreak Wednesday. Highs on Wednesday will struggle to reach the 70s despite the mid-March sunshine, and probably stay in the 60s along the Gulf coast. Wednesday Night through the Upcoming Weekend: A cool, dry pattern will prevail as continental high pressure dips deep into the Southeast U.S. and delivering the first extended period of below normal temperatures to South Florida since late January. Coldest period will be Wednesday Night/Thursday morning with lows ranging from around 40 degrees west of Lake Okeechobee to the 40s rest of interior and Gulf coast, to the lower 50s SE Florida metro area. Some moderation in temperatures is expected for Friday and the upcoming weekend, but still mainly below normal with low humidity levels. MARINE... SE to S winds today, highest over the Atlantic waters, will increase out of the SW tonight as the low pressure area shifts into the Atlantic and deepens. A short period of small craft advisory winds likely for the Atlantic waters off Palm Beach County late tonight, but expected to be temporary as winds decrease temporarily on Tuesday. For this reason will not issue a small craft advisory at this time and the day shift can reassess as needed. More sustained increase in wind and seas arriving Tuesday night behind the cold front and lasting through Wednesday night as wind reach 20-25 knots and seas in excess of 7 feet. Conditions gradually subside Thursday and Friday as the high pressure area moves over North Florida. BEACH FORECAST... Moderate risk of rip currents remains for the Atlantic beaches today, then the elevated rip current risk shifts to the Gulf beaches for Tuesday and Wednesday as W-NW winds increase. FIRE WEATHER... Next time frame of concern begins on Wednesday as continental dry air invades the area, with a prolonged period of minimum daytime relative humidity values at or below 35 percent possible all the way into the weekend. Winds will also be gusty at times on Wednesday, with lighter winds Thursday into the upcoming weekend. PREV DISCUSSION... /issued 149 AM EDT Mon Mar 13 2017/ AVIATION... The winds will be light and variable through the morning hours, before going southeast around 15 knots along the east coast taf sites during the afternoon hours. For KAPF taf site, the winds will be light and variable early this morning before going southerly around 10 knots this afternoon. The weather should remain dry over all of the taf sites through the early morning hours, before VCSH gets introduce for most of the taf sites late morning hours. VCTS will be introduce for most of the taf sites this afternoon, except for KMIA, KTMB, KOPF, and KAPF taf sites where VCSH will remain in the forecast for the afternoon hours. The ceiling and vis could fall down into MVFR or even IFR conditions this afternoon with the passage of the showers or thunderstorms over the taf sites. However, due to the unknown timing of the shower/thunderstorm activity. The taf sites will remain in VFR conditions at this time, and will let later updates add in the restrictions in the ceiling and vis for the afternoon hours. There could be some fog early this morning that could affect KTMB and KAPF taf sites. Therefore, a tempo group has been added for these taf sites between 08Z and 12Z for reduce vis and ceiling mainly into the MVFR conditions. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 82 67 81 53 / 40 60 10 0 Fort Lauderdale 81 70 82 55 / 30 40 20 0 Miami 83 70 83 57 / 30 40 20 0 Naples 80 67 76 53 / 30 60 10 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...17/AR
Hazardous weather outlook, Mar 13, 4:07 AM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 407 AM EDT Mon Mar 13 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 140000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 407 AM EDT Mon Mar 13 2017 ...A few strong storms possible this afternoon... ...Marine conditions deteriorating middle of this week... ...Wind chills mid 30s to mid 40s interior/west coast early Thursday... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a moderate risk of rip currents at the Atlantic beaches. Thunderstorms: Isolated to scattered thunderstorms are possible over South Florida this afternoon with the best coverage north of Alligator Alley. The primary impacts from the storms will be gusty winds and lightning strikes. Wind: The strong storms this afternoon will be capable of producing wind gusts up to 50 mph especially over the northern interior and west coast metro areas of South Florida. Waterspouts: There is a slight chance of waterspouts over the Atlantic waters this morning. All South Florida waters will then have a slight chance of waterspouts this afternoon into tonight. Visibility: Patchy dense fog is possible early this morning in interior and west coast metro areas of South Florida. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Marine conditions will deteriorate, particularly over the Atlantic waters, behind a strong cold front Tuesday into Wednesday. The risk of rip currents may increase at Gulf Coast beaches Tuesday and Wednesday, and along the east coast beaches of South Florida late this week into early this weekend. Wind chill temperatures in the mid 30s to mid 40s will be possible Wednesday night and Thursday morning across interior and west coast metro areas of South Florida. No other hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. BAXTER
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.